Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 367, NWS Fort Worth, TX

July 11, 2007Hunt County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jul 11, 2007, 4:28 PM CDT for Hunt County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 11, 2007, 4:28 PM CDT (21:28 UTC)
Expired
Jul 11, 2007, 7:30 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Hunt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 129 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 5:51 PM CDTFLASH FLOODCaddo Mills, TXNEARLY A FOOT OF WATER COVERING SOME ROADS IN DOWNTOWN CADDO MILLS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.5 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 758 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
758 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1290 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 112129
FFWFWD
TXC231-120030-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
428 PM CDT WED JUL 11 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN HUNT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 730 PM CDT

* AT 428 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
VERY HEAVY RAIN FROM SEVERAL THUNDERSTORMS OVER THE WARNED AREA. THE 
STORMS WERE MOVING LITTLE...AND MAY PRODUCE RAINFALL IN EXCESS OF 
TWO INCHES.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COMMERCE

KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD
WATERS

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY
VEHICLES AWAY. TURN AROUND... DONT DROWN.

LAT...LON 3320 9627 3311 9628 3321 9586 3332 9587
      3333 9609

$$
5 follow-up statements
000 
WGUS74 KFWD 112147
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
445 PM CDT WED JUL 11 2007

TXC231-120030-
HUNT TX-
445 PM CDT WED JUL 11 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHERN HUNT COUNTY...

AT 445 PM CDT...SEVERAL THUNDERSTORMS CONTINUE OVER THE NORTHERN 
HALF OF THE COUNTY. RADAR ESTIMATES UP TO TWO INCHES HAS FALLEN 
BETWEEN WAGNER AND FLOYD...AND UP TO 1 AND 1/2 INCH NEAR WHITE 
ROCK.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COMMERCE

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

LAT...LON 3320 9627 3311 9628 3321 9586 3332 9587
      3333 9609

$$
000 
WGUS74 KFWD 112232
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
531 PM CDT WED JUL 11 2007

TXC231-120030-
HUNT TX-
531 PM CDT WED JUL 11 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHERN HUNT COUNTY...

AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THE 
THUNDERSTORMS WITH HEAVY RAINFALL ARE WEAKENING AND MOVING SOUTH  
OUT OF THE WARNED AREA. THE THREAT OF FLASH FLOODING WILL CONTINUE 
FOR ABOUT ONE MORE HOUR.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COMMERCE AND 
AREAS NORTH OF FLOYD AND 4 MILES SOUTH OF WOLFE CITY.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

LAT...LON 3320 9627 3311 9628 3321 9586 3332 9587
      3333 9609

$$
000 
WGUS74 KFWD 112237
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
536 PM CDT WED JUL 11 2007

TXC231-120030-
HUNT TX-
536 PM CDT WED JUL 11 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
CENTRAL HUNT COUNTY...

AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED 
AREA...ESPECIALLY AROUND CADDO MILLS WHERE MAJOR STREET FLOODING HAS 
BEEN.
REPORTED WITHIN THE CITY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GREENVILLE...
COMMERCE...CAMPBELL AND CADDO MILLS

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

LAT...LON 3320 9627 3292 9628 3309 9587 3332 9587
      3333 9609

$$
000 
WGUS74 KFWD 112336
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
633 PM CDT WED JUL 11 2007

TXC231-120030-
HUNT TX-
633 PM CDT WED JUL 11 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
CENTRAL HUNT COUNTY...

AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
DETECT LIGHT OT MODERATE RAIN OCCURRING OVER THE WARNED AREA.  SOME 
OF THE AREA HAS RECEIVED UP TO 2 AND 1/2 INCHES OF RAIN THIS 
AFTERNOON. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COMMERCE

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

LAT...LON 3320 9627 3292 9628 3309 9587 3332 9587
      3333 9609

$$
000 
WGUS74 KFWD 120007
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
708 PM CDT WED JUL 11 2007

TXC223-120018-
HOPKINS TX-
708 PM CDT WED JUL 11 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 715 PM CDT FOR NORTH
CENTRAL HOPKINS COUNTY...

LAT...LON 3330 9565 3319 9562 3325 9536 3336 9545
      3334 9559

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 3:47 PM CDT, 41 minutes earlier.

Area forecast discussion, Jul 11, 3:47 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
347 PM CDT WED JUL 11 2007

.DISCUSSION...THUNDERSTORMS HAVE ERUPTED ALONG A WEAK FRONTAL
BOUNDARY NEAR THE RED RIVER THIS AFTERNOON WITH VERY SLOW
MOVEMENT. THESE STORMS SHOULD WEAKEN LATER THIS EVENING WITH LOSS
OF HEATING...BUT GIVEN THE INSTABILITY...A MARGINAL SEVERE THREAT
FOR DOWNBURST WINDS WILL EXIST. OTHER THREAT WILL BE POTENTIAL FOR
FLASH FLOODING WITH THE SLOW MOVEMENT.

WEAK BOUNDARY WILL STILL BE AROUND TOMORROW...BUT BEST FOCUS
SHOULD BE CONFINED TO THE NORTHEAST COUNTIES BY AFTERNOON AS IT
LIFTS NORTHWARD. NW FLOW ALOFT PERSISTS THROUGH THE END OF THE
WEEK...WITH AT LEAST A COUPLE OF TSTM COMPLEXES EXPECTED TO
DEVELOP IN THE SOUTHERN PLAINS. FLOW ALOFT BEGINS TO AMPLIFY
TOMORROW SENDING A FRONT DOWN INTO THE AREA ON FRIDAY.
THUNDERSTORM COMPLEX EXPECTED TO BE ONGOING LATE THURSDAY...SO
TIMING OF HIGHEST POPS IS TRICKY. CURRENT THINKING IS THAT BEST
CHANCES FOR THUNDERSTORMS WILL BE ON FRIDAY AS FRONT SAGS
SOUTH...BUT IF STRONG ENOUGH COLD POOL CAN BECOME ESTABLISHED WITH
TSTM COMPLEX LATE THURSDAY...IT MAY BE SOONER.

MEDIUM RANGE GUIDANCE CONTINUES TO SUGGEST WEAKNESS ALOFT INTO
EARLY NEXT WEEK. WILL KEEP SOME 20/30 POPS IN THE FORECAST THROUGH
THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  79  98  78  91  75 /  10  10  10  40  40
WACO, TX              76  98  76  94  74 /  10  10  10  20  30
PARIS, TX             73  93  73  90  72 /  30  20  30  50  40
DENTON, TX            75  96  76  91  73 /  20  10  20  50  40
MCKINNEY, TX          72  96  75  90  73 /  20  10  20  50  40
DALLAS, TX            78  97  79  91  75 /  10  10  10  40  40
TERRELL, TX           75  96  74  91  74 /  10  10  10  40  40
CORSICANA, TX         75  97  75  93  75 /  10  10  10  30  30
TEMPLE, TX            75  95  76  94  75 /  10  10  10  20  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DUNN
Hazardous weather outlook, Jul 11, 2:55 PM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
255 PM CDT WED JUL 11 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-122000-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
255 PM CDT WED JUL 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT
HIGH INSTABILITY NORTH OF INTERSTATE 20 WILL LEND TO A POTENTIAL FOR
BRIEF SEVERE STORMS CONTAINING HAIL TO THE SIZE OF NICKELS AND DAMAGING
WINDS TO 60 MPH THROUGH SUNSET. THUNDERSTORMS WILL GENERALLY BE ISOLATED
IN NATURE...WITH BEST CHANCES ACROSS THE IMMEDIATE RED RIVER VALLEY
VICINITY. VERY ISOLATED ACTIVITY IS EXPECTED ELSEWHERE. HOWEVER...MOST
ACTIVITY WILL NON-SEVERE WITH GUSTY WINDS TO 45 MPH...LOCALIZED VERY
HEAVY RAINFALL...FREQUENT LIGHTNING...AND POSSIBLY SMALL HAIL THE MAIN
THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
ISOLATED THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY NEAR THE RED RIVER.
ISOLATED SEVERE STORMS WITH DAMAGING MICROBURST WINDS CANT BE RULED
OUT IN THE AFTERNOON AND EVENING HOURS...ALONG WITH LOCALLY HEAVY
RAINFALL.

THUNDERSTORM CHANCES WILL INCREASE FRIDAY AND FRIDAY NIGHT...ESPECIALLY
NORTH OF INTERSTATE 20 AS A COLD FRONT MOVES ACROSS THE RED RIVER.
ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EVERY AFTERNOON
AND EVENING FROM SUNDAY THROUGH TUESDAY...AS A UPPER LEVEL DISTURBANCE
AND SURFACE BOUNDARY STALLS OVER THE REGION. HEAVY RAINFALL AND LOCALIZED
FLASH FLOODING WILL BE THE PRIMARY HAZARD EACH DAY.

IN ADDITION...HEAT INDEX VALUES WILL BE NEAR 100 DEGREES EACH AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING
NORTH OF INTERSTATE 20.

05/

In the hours before

Special weather statement, Jul 11, 1:51 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
151 PM CDT WED JUL 11 2007

TXZ091-111915-
MONTAGUE TX-
151 PM CDT WED JUL 11 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN MONTAGUE COUNTY

AT 151 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR BOWIE...MOVING EAST AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...ST. JO AND
FORESTBURG.

FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY RAINFALL...
PEA-SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.

LAT...LON 3370 9789 3344 9786 3346 9749 3378 9749
Special weather statement, Jul 11, 3:08 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
308 PM CDT WED JUL 11 2007

TXZ093>095-106-112030-
GRAYSON TX-LAMAR TX-FANNIN TX-DELTA TX-
308 PM CDT WED JUL 11 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  FANNIN COUNTY
  GRAYSON COUNTY
  DELTA COUNTY
  LAMAR COUNTY

AT 307 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY STRONG THUNDERSTORMS BREWING ALONG THE RED RIVER COUNTIES.
MOST OF THE STORMS ARE NOT MOVING VERY MUCH...THUS MINOR FLOODING IS
POSSIBLE.  THE STORMS WILL ALSO BE CAPABLE OF PRODUCING SMALL HAIL
UP TO 1/2 INCH AND STRONG WINDS TO 50 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY...BELLS...BLOSSOM...
BONHAM...COLLINSVILLE...COOPER...DENISON...DEPORT...DODD CITY...
DORCHESTER...ECTOR...GUNTER...HONEY GROVE...HOWE...KNOLLWOOD...
PARIS...POTTSBORO...SAVOY...SHERMAN...TOM BEAN...WHITESBORO...
WHITEWRIGHT...HENDRIX...EISENHOWER STATE PARK...BONHAM STATE PARK AND
COOPER LAKE PARK DOCTORS CREEK.

LAT...LON 3343 9694 3343 9638 3336 9636 3343 9585
      3329 9581 3342 9529 3398 9530 3392 9692
Special weather statement, Jul 11, 4:11 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
411 PM CDT WED JUL 11 2007

TXZ105-112145-
HUNT TX-
411 PM CDT WED JUL 11 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL HUNT COUNTY

AT 411 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF GREENVILLE...MOVING
NORTHEAST AT 10 MPH.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3320 9630 3309 9624 3318 9600 3331 9606
Special weather statement, Jul 11, 4:20 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
420 PM CDT WED JUL 11 2007

TXZ104-112145-
COLLIN TX-
420 PM CDT WED JUL 11 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL COLLIN COUNTY

AT 420 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES EAST OF MCKINNEY...MOVING EAST AT 15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FAIRVIEW...FARMERSVILLE...
LOWRY CROSSING AND PRINCETON.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3332 9667 3314 9666 3312 9627 3334 9627

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:21 PM CDTRiver Flood WarningFWDCollin26 hr
Jul 10, 7:21 PM CDTRiver Flood WarningFWDCollin14 hr
Jul 10, 7:53 PM CDTFlash Flood WarningFWDCooke3 hr
Jul 11, 10:01 AM CDTRiver Flood WarningFWDWise11 hr
Jul 11, 10:01 AM CDTRiver Flood WarningFWDDallas59 hr
Jul 11, 1:51 PM CDTSpecial Weather StatementFWDMontague24 min
Jul 11, 2:56 PM CDTSevere Thunderstorm WarningFWDCooke34 min
Jul 11, 3:08 PM CDTSpecial Weather StatementFWDDelta, Fannin, Grayson, Lamar22 min
Jul 11, 3:24 PM CDTSevere Thunderstorm WarningFWDGrayson36 min
Jul 11, 3:30 PM CDTFlash Flood WarningFWDCooke, Delta, Fannin, Grayson, Lamar3 hr
Jul 11, 3:38 PM CDTSevere Thunderstorm WarningFWDFannin52 min
Jul 11, 4:11 PM CDTSpecial Weather StatementFWDHunt34 min
Jul 11, 4:20 PM CDTSpecial Weather StatementFWDCollin25 min
Jul 11, 4:48 PM CDTSpecial Weather StatementFWDDenton27 min
Jul 11, 5:14 PM CDTSpecial Weather StatementFWDCollin31 min
Jul 11, 5:15 PM CDTFlash Flood WarningFWDHopkins2 hr
Jul 11, 5:22 PM CDTFlash Flood WarningFWDCollin3 hr
Jul 11, 5:26 PM CDTSpecial Weather StatementFWDDenton34 min
Jul 11, 6:10 PM CDTFlash Flood WarningFWDDallas3 hr
Jul 11, 6:43 PM CDTSpecial Weather StatementFWDTarrant32 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.